# SDR DALA2022011000167

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,448 hours, 15,232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1814 DURING ATTEMPTED ENGINE START, PAX, FAS, AND PILOTS NOTICED STRONG SMELL OF FUEL,  FOLLOWED B767-400 FIM TASK 21-00. ALL INSPECTIONS AND INDICATIONS CHECKED GOOD. RAN NR 2 ENG ON BOTH IGN FOR 10 MINUTES. NO FUMES OR DISPREPS FOUND.
